Advanced search
Start date

Holomorphic Lie algebroids, stacks of twisted modules and applications to the Hitchin system and Poisson geometry.

Grant number: 11/17593-9
Support Opportunities:Scholarships in Brazil - Post-Doctorate
Effective date (Start): March 01, 2012
Effective date (End): December 31, 2014
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal Investigator:Igor Mencattini
Grantee:Pietro Tortella
Host Institution: Instituto de Ciências Matemáticas e de Computação (ICMC). Universidade de São Paulo (USP). São Carlos , SP, Brazil


The Hitchin system is a completely integrable system which plays a fundamental role in several areas of mathematics (algebraic geometry and representation theory) and of theoretical physics (gauge theory).The main goal of this research project is to recast the geometry of this integrable system in the framework of the theory of holomorphic Lie algebroids. In particular, using the theory of the $\lambda$-connections we want to analyse the twistor space of the hyperK\"ahler structure naturally associated to the Hitchin system and, at the same time, we want to investigate the special K\"ahler structure defined on the base of such an integrable system. Further directions of this investigation will be the stacky generalization of the theory of the $\Lambda$-modules and study of the Calogero-Moser-KP corespondence (via the so called adelic Grassmannian) in terms of the theory of the $\lambda$-connections.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
FRANCO, EMILIO; TORTELLA, PIETRO. Moduli spaces of Lambda-modules on abelian varieties. ADVANCES IN MATHEMATICS, v. 318, p. 459-496, . (15/06696-2, 11/17593-9, 12/16356-6)
BRUZZO, UGO; MENCATTINI, IGOR; RUBTSOV, VLADIMIR N.; TORTELLA, PIETRO. Nonabelian holomorphic Lie algebroid extensions. INTERNATIONAL JOURNAL OF MATHEMATICS, v. 26, n. 5, . (12/07867-7, 11/17593-9)

Please report errors in scientific publications list by writing to: